# SDR SWIA202053557

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BEAM CAP AT FS 574.0 TO FS 605.0 LBL 27 HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED FLOOR BEAM CAP AT LBL 27 BETWEEN FS 569 AND FS 610, REF CRJ200 SRM.  INSTALLED NEW FLOOR BEAM CAP AT SAME LOCATION, REF CRJ200 SRM DWG AND REO.  SEE CONTINUATION CARD FOR DETAILS.
